# SDR VNAA9710011

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Part time: 27,836 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CENTER SECTION OF THE EMERGENCY FLOOR PATHWAY LIGHTING WAS DISCOVERED TO BE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE BATTERY PACK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-00.  OPERATION CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
